# SDR SWAA2023051525337

- Difficulty date: April 9, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 RBL 44 WL 208.1 AT AFT GALLEY AREA 2023-237792<[01] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[02] REPAIRED FLOOR STRUCTURE BEAM LOCATED BS986.5 RBL44 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4 FIGURE 205; SHEET 1;2 AND 3. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
